# SDR 200600072

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 3,730 hours, 2,758 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE CAUTION MESSAGE, FLAPS FAILED AT 20 DEGREES.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM IAW AMM 27-51-00.  OPS CHECK GOOD, OK FOR SERVICE.
